| Catalog Number |
309680 |
| Medical Device Problem Codes |
Contamination (1120); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
It was reported by the customer that observed multiple black, bubbled specks embedded within the barrel of the syringe.